# SDR ABXA010698

- Difficulty date: January 22, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 59,902 hours, 61,175 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 591142351
- Condition: Cracked
- Location: Nose W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE CRACKED F.S. 945 TO F.S. 965, LONGERON 22 LEFT. REPLACED SPLICE IAW DC-9 SRM.
